# SDR IPXA2022070283710

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 35,534 hours, 24,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Splice
- Part number: 146N102885
- Part serial: NA
- Condition: Dented
- Location: Sta 1320 L/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4AFT CARGO COMPARTMENT LOWER LEFT SIDEWALL STA 1320 HAS DENTDENTS ARE NOT ALLOWED AT THE UPPER FLANGE OF THE FRAME PER SRM 53-00-07-1A-1 FRAME REPAIRED PER SRM 53-00-07-2R-5 DETAIL III
